RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1989, Volume 25, Number 11, Pages 1867–1872 (Mi de6997)  

Ordinary Differential Equations

On the structure of the solutions of a periodic Pfaffian system with two purely imaginary roots in the characteristic equation

È. I. Grudo

Institute of Mathematics, Academy of Sciences Byelorussian SSR

Full text: PDF file (693 kB)

English version:
Differential Equations, 1989, 25:11, 1304–1308

Bibliographic databases:
UDC: 517.936
Received: 30.11.1988

Citation: È. I. Grudo, “On the structure of the solutions of a periodic Pfaffian system with two purely imaginary roots in the characteristic equation”, Differ. Uravn., 25:11 (1989), 1867–1872; Differ. Equ., 25:11 (1989), 1304–1308

Citation in format AMSBIB
\Bibitem{Gru89}
\by \`E.~I.~Grudo
\paper On the structure of the solutions of a periodic Pfaffian system with two purely imaginary roots in the characteristic equation
\jour Differ. Uravn.
\yr 1989
\vol 25
\issue 11
\pages 1867--1872
\mathnet{http://mi.mathnet.ru/de6997}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1034091}
\transl
\jour Differ. Equ.
\yr 1989
\vol 25
\issue 11
\pages 1304--1308


Linking options:
  • http://mi.mathnet.ru/eng/de6997
  • http://mi.mathnet.ru/eng/de/v25/i11/p1867

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:62
    Full text:31

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020